Format of Original
Österreichische Statistische Gesellschaft
Austrian Journal of Statistics
Various characterizations of the well-known modified Weibull and log-modified Weibull distributions are presented. These characterizations are based on a simple relationship between two truncated moments; on the hazard function and on functions of the order statistics.
Hamedani, Gholamhossein, "Various Characterizations of Modified Weibull and Log Modified Distributions" (2012). Mathematics, Statistics and Computer Science Faculty Research and Publications. 77.
Published version. Austrian Journal of Statistics, Vol. 41, No. 2 (2012): 117-124. Permalink. © 2012 Österreichische Statistische Gesellschaft. Used with permission.